Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Structure of certain induced representations of complex semisimple Lie algebras


Author: Daya-Nand Verma
Journal: Bull. Amer. Math. Soc. 74 (1968), 160-166
DOI: https://doi.org/10.1090/S0002-9904-1968-11921-4
Errata, Volumes 73 and 74: Bull. Amer. Math. Soc., Volume 74, Number 3 (1968), 628--628
MathSciNet review: 0218417
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11921-4